Ask Health Experts and Get Answers to Your Health Question ASAP
Hi, welcome to JustAnswer. I'm Dr. Hasan and I'll try to help you. I am reviewing your question and I will get back to you as soon as possible.
Thanks a lot for waiting. I am sorry to hear about your problem. I am going to address your primary concerns but later you can ask anything you want. Black stool in someone having acid reflux can be serious. It can be due to bleeding from stomach. Drugs like Pepto-Bismol and iron pills can do this as well but in your case it is mandatory to visit ER to get examined. They should do your stool R/E and stool for occult blood and proceed according to the result. Even if their is bleeding in stomach, it mostly settles down with conservative treatment. I reassure you that you are going to be alright but a check up is mandatory. I wish you good luck and that you get well soon. My goal is to provide you with excellent services but if you have received anything less, please ask anything you want. Your excellent feedback is requested and will be appreciated. Regards